# SDR 7C7A2018051400423

- Difficulty date: May 8, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR THRESHOLD. THE THRESHOLD WAS REPLACED.
